Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 2, NWS Omaha, NE

March 29, 2016Boone County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Mar 29, 2016, 11:08 AM CDT for Boone County, Nebraska. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 29, 2016, 11:08 AM CDT (16:08 UTC)
Expired
Mar 29, 2016, 12:00 PM CDT
In force
52 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Boone County, NE

The radar

The Omaha radar (KOAX), 143 km from the middle of the area, began a volume at 16:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 29, 11:48 AM CDTHAIL 1Albion, NE
Mar 29, 11:48 AM CDTHAIL 1.25Albion, NEHAIL NEARLY COVERED THE GROUND. HAD TO SEND OUT A SNOW PLOW TO CLEAR THE HIGHWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 4.1 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2016-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2016-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 210 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2449 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
210 m²/s²
0-3 km storm-relative helicity
246 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

850 
WUUS53 KOAX 291608
SVROAX
NEC011-291700-
/O.NEW.KOAX.SV.W.0002.160329T1608Z-160329T1700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1108 AM CDT TUE MAR 29 2016

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BOONE COUNTY IN NORTHEASTERN NEBRASKA...

* UNTIL NOON CDT

* AT 1108 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CEDAR
  RAPIDS...OR 40 MILES WEST OF COLUMBUS...MOVING NORTHEAST AT 40 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  ALBION...CEDAR RAPIDS AND THE HIGHWAY 14 AND 56 JUNCTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4176 9808 4180 9787 4164 9783 4151 9800
      4151 9804 4150 9804 4150 9810 4148 9810
      4148 9814 4153 9823
TIME...MOT...LOC 1608Z 215DEG 34KT 4153 9813 

HAIL...1.00IN
WIND...<50MPH
 
$$

DEWALD
7 follow-up statements
941 
WWUS53 KOAX 291619
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1119 AM CDT TUE MAR 29 2016

NEC011-291700-
/O.CON.KOAX.SV.W.0002.000000T0000Z-160329T1700Z/
BOONE NE-
1119 AM CDT TUE MAR 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
SOUTHERN BOONE COUNTY...

AT 1117 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF ALBION...OR 38 MILES WEST OF COLUMBUS...MOVING NORTHEAST AT 40
MPH. ANOTHER STORM WAS LOCATED ABOUT 3 MILES SOUTH OF CEDAR RAPIDS
AND MAY ALSO CONTAIN HAIL. 

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
ALBION...CEDAR RAPIDS AND THE HIGHWAY 14 AND 56 JUNCTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4176 9808 4180 9787 4164 9783 4151 9800
      4151 9804 4150 9804 4150 9810 4148 9810
      4148 9814 4153 9823
TIME...MOT...LOC 1617Z 214DEG 36KT 4161 9806 

HAIL...1.00IN
WIND...<50MPH
 
$$

DEWALD
925 
WWUS53 KOAX 291626
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1126 AM CDT TUE MAR 29 2016

NEC011-291700-
/O.CON.KOAX.SV.W.0002.000000T0000Z-160329T1700Z/
BOONE NE-
1126 AM CDT TUE MAR 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
SOUTHEASTERN BOONE COUNTY...

AT 1124 AM CDT...DOPPLER RADAR INDICATED THAT A SEVERE THUNDERSTORM
WAS LOCATED SOUTHEAST OF CEDAR RAPIDS...OR 38 MILES WEST OF
COLUMBUS...MOVING NORTHEAST AT 40 MPH. THE INITIAL STORM THAT
PROMPTED THE WARNING HAD MOVED TO NEAR ALBION...BUT HAD WEAKENED AND
LIKELY ONLY HAD SMALL HAIL AT THIS TIME. 

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
MOSTLY RURAL LOCATIONS IN THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4176 9808 4180 9787 4165 9787 4151 9800
      4151 9804 4150 9804 4150 9810 4148 9810
      4148 9814 4154 9818
TIME...MOT...LOC 1624Z 212DEG 35KT 4153 9808 

HAIL...1.00IN
WIND...<50MPH
 
$$

DEWALD
146 
WWUS53 KOAX 291632
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1132 AM CDT TUE MAR 29 2016

NEC011-291700-
/O.CON.KOAX.SV.W.0002.000000T0000Z-160329T1700Z/
BOONE NE-
1132 AM CDT TUE MAR 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
SOUTHEASTERN BOONE COUNTY...

AT 1131 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
ALBION...OR 36 MILES WEST OF COLUMBUS...MOVING NORTHEAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
MOSTLY RURAL LOCATIONS OF THE WARNED AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4172 9804 4180 9787 4165 9787 4152 9800
      4152 9804 4157 9812
TIME...MOT...LOC 1631Z 212DEG 35KT 4159 9803 

HAIL...1.00IN
WIND...<50MPH
 
$$

DEWALD
094 
WWUS53 KOAX 291639
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1139 AM CDT TUE MAR 29 2016

NEC011-291700-
/O.CON.KOAX.SV.W.0002.000000T0000Z-160329T1700Z/
BOONE NE-
1139 AM CDT TUE MAR 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
SOUTHEASTERN BOONE COUNTY...

AT 1138 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED SOUTH OF
ALBION...OR 36 MILES WEST OF COLUMBUS...MOVING NORTHEAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
ALBION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4172 9804 4180 9787 4165 9789 4157 9798
      4160 9808
TIME...MOT...LOC 1638Z 211DEG 29KT 4163 9800 

HAIL...1.00IN
WIND...<50MPH
 
$$

DEWALD
843 
WWUS53 KOAX 291644
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1144 AM CDT TUE MAR 29 2016

NEC011-291700-
/O.CON.KOAX.SV.W.0002.000000T0000Z-160329T1700Z/
BOONE NE-
1144 AM CDT TUE MAR 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
EAST CENTRAL BOONE COUNTY...

AT 1144 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED JUST SOUTH OF
ALBION...OR 36 MILES NORTHWEST OF COLUMBUS...MOVING NORTHEAST AT 30
MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
ALBION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4172 9804 4180 9787 4165 9789 4161 9795
      4164 9805
TIME...MOT...LOC 1644Z 206DEG 27KT 4167 9799 

HAIL...1.00IN
WIND...<50MPH
 
$$

DEWALD
082 
WWUS53 KOAX 291649
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1149 AM CDT TUE MAR 29 2016

NEC011-291700-
/O.CON.KOAX.SV.W.0002.000000T0000Z-160329T1700Z/
BOONE NE-
1149 AM CDT TUE MAR 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
EAST CENTRAL BOONE COUNTY...

AT 1149 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALBION...OR 36
MILES SOUTHWEST OF NORFOLK...MOVING NORTHEAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS REPORTED QUARTER SIZE HAIL IN
ALBION AROUND 1145 AM. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
ALBION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4172 9803 4180 9787 4166 9790 4163 9794
      4166 9803
TIME...MOT...LOC 1649Z 206DEG 27KT 4170 9796 

HAIL...1.00IN
WIND...<50MPH
 
$$

DEWALD
332 
WWUS53 KOAX 291700
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1200 PM CDT TUE MAR 29 2016

NEC011-291709-
/O.EXP.KOAX.SV.W.0002.000000T0000Z-160329T1700Z/
BOONE NE-
1200 PM CDT TUE MAR 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BOONE COUNTY WILL
EXPIRE AT 1200 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. QUARTER SIZE HAIL
OCCURRED IN ALBION AROUND 1148 AM. 

LAT...LON 4172 9803 4180 9787 4166 9790 4163 9794
      4166 9803
TIME...MOT...LOC 1658Z 215DEG 34KT 4170 9796 

$$

DEWALD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 6:41 AM CDT, 4 hours 27 minutes earlier.

Area forecast discussion, Mar 29, 6:41 AM CDT, 4 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
641 AM CDT TUE MAR 29 2016

.SHORT TERM...(TODAY THROUGH THURSDAY)
ISSUED AT 315 AM CDT TUE MAR 29 2016

TEMPERATURES AND PRECIP TIMING AS SURFACE LOW PRESSURE TRACKS
ACROSS THE AREA WILL BE MAIN CONCERNS DURING THE PERIOD.

SOME LIGHT SHOWERS WERE SHOWING UP ON RADAR EARLY THIS MORNING
MOVING INTO THE AREA FROM SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL
KANSAS IN ASSOCIATION WITH WARM ADVECTION. THE CHANCE OF SHOWERS
WILL EXTEND THROUGH THE MORNING ACROSS EASTERN NEBRASKA WITH
ACTIVITY MOVING NORTH OF THE AREA BY AFTERNOON. LOW PRESSURE WILL
INTENSIFY OVER EASTERN COLORADO THIS AFTERNOON WITH SURFACE
GRADIENT INCREASING ACROSS THE CENTRAL PLAINS. AS A RESULT SOUTH
WINDS WILL BE PICKING UP DURING THE DAY BECOMING RATHER STRONG BY
THIS AFTERNOON.

STRONG BAROCLINIC ZONE DEVELOPS TONIGHT FROM WESTERN NEBRASKA INTO
SOUTHEAST SOUTH DAKOTA AND NORTH CENTRAL MINNESOTA WITH A TRAILING
SURFACE TROUGH/COLD FRONT INTO WESTERN KANSAS AND THE TEXAS
PANHANDLE. THESE TWO BOUNDARIES WILL BE THE PRIMARY FOCUS FOR
SHOWERS AND THUNDERSTORMS ACROSS THE REGION FOR TONIGHT INTO
THURSDAY AS THE SYSTEM MOVES EAST. BEST CHANCE FOR STRONG TO
SEVERE STORMS WILL BE FROM WEDNESDAY AFTERNOON INTO WEDNESDAY
EVENING AS THE FRONT MOVES INTO EASTERN PARTS OF THE FORECAST
AREA.

COLDER AIR FOLLOWS BEHIND THE FRONT WEDNESDAY NIGHT WITH SHOWERS
EXPECTED TO CONTINUE AS THE UPPER TROUGH MOVES THROUGH. SOME
LIGHT SNOW OR A MIX OF RAIN AND SNOW IS POSSIBLE IN NORTHWESTERN
PARTS OF THE FORECAST AREA WHERE COLDER AIR IS EXPECTED. THE
CHANCE OF RAIN OR SNOW WILL THEN CONTINUE INTO THURSDAY AND
THURSDAY NIGHT AS A SECOND TROUGH DROPS INTO THE REGION.

TEMPERATURES WILL BE ON THE WARM SIDE TODAY AND WEDNESDAY AHEAD OF
THE COLD FRONT THEN TURN COLDER FOR THURSDAY BEHIND THE FRONT.

.LONG TERM...(THURSDAY NIGHT THROUGH MONDAY)
ISSUED AT 315 AM CDT TUE MAR 29 2016

PERIOD STARTS OFF COLD WITH THE UPPER TROUGH OVER THE AREA THEN
WARMS BY THE WEEKEND AND INTO EARLY NEXT WEEK AS FLOW BECOMES LESS
AMPLIFIED. MODELS DO BRING ANOTHER TROUGH INTO THE UPPER MIDWEST
ON MONDAY BUT KEEP PRECIP AND COLDER AIR TO OUR NORTH AND EAST.
HOPE THIS TREND WILL CONTINUE IN LATER RUNS.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING)
ISSUED AT 623 AM CDT TUE MAR 29 2016

FORCING FOR ASCENT ASSOCIATED WITH A LOW-AMPLITUDE SHORT-WAVE
TROUGH COUPLED WITH ISENTROPIC UPGLIDE HAVE CONTRIBUTED TO AN
ARCING BAND OF SHOWERS AND TSTMS OVER CNTRL NEB THIS MORNING WITH
THIS ACTIVITY EXPECTED TO CONTINUE NEWD THIS MORNING. FORECAST
SOUNDINGS FOR KOFK INDICATE LITTLE IN THE WAY OF MUCAPE...SO ONLY
HAVE A MENTION OF -SHRA IN A TEMPO GROUP THROUGH MID MORNING.
OTHERWISE...EXPECT GUSTY SOUTH WINDS TO DEVELOP OWING TO A
DEEPENING LEE CYCLONE OVER ERN CO. HAVE A MENTION OF LLWS AT ALL
LOCATIONS UNTIL MID MORNING...AND THEN AGAIN TONIGHT. OTHERWISE...
INCREASING MOISTURE TRANSPORT WITHIN THIS SLY FLOW REGIME SHOULD
ALLOW CIGS TO GRADUALLY LOWER THROUGH THE FORECAST PERIOD WITH
PREVAILING MVFR CONDITIONS DEVELOPING LATE TONIGHT/EARLY
WEDNESDAY AT ALL THREE TAF SITES.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&
Hazardous weather outlook, Mar 29, 4:10 AM CDT, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
410 AM CDT TUE MAR 29 2016

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-292315-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
410 AM CDT TUE MAR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

AN ISOLATED THUNDERSTORM IS POSSIBLE THIS MORNING...WITH A CHANCE
OF THUNDERSTORMS MAINLY LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AS A COLD FRONT
MOVES INTO THE AREA. SOME SEVERE STORMS ARE POSSIBLE WEDNESDAY
AFTERNOON...MAINLY IN SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. LARGE
HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

FOBERT

In the hours before

Special weather statement, Mar 29, 11:01 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1101 AM CDT TUE MAR 29 2016

NEZ030-291630-
BOONE NE-
1101 AM CDT TUE MAR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOONE COUNTY UNTIL
1130 AM CDT...

AT 1101 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES WEST OF BELGRADE...OR 40 MILES NORTH OF GRAND ISLAND...MOVING
NORTHEAST AT 45 MPH.

DIME TO NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CEDAR RAPIDS AND THE HIGHWAY 14 AND 56 JUNCTION.

LAT...LON 4173 9804 4172 9789 4165 9784 4151 9798
      4151 9804 4150 9804 4150 9810 4148 9810
      4148 9826
TIME...MOT...LOC 1601Z 219DEG 40KT 4149 9815

DEWALD

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 11:01 AM CDTSpecial Weather StatementOAXBoone29 min
Mar 29, 11:59 AM CDTSpecial Weather StatementOAXBoone31 min
Mar 29, 12:28 PM CDTSpecial Weather StatementOAXMadison32 min
Mar 29, 1:02 PM CDTSpecial Weather StatementOAXPierce28 min
Mar 29, 1:36 PM CDTSpecial Weather StatementOAXPierce39 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.